# SDR AALA201702279027

- Difficulty date: February 20, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 20,911 hours, 17,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pad
- Condition: Worn
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN DOOR STOP PAD AT AFT PASSENGER DOOR FUSELAGE FRAME FORWARD UPPER FITTING. REPLACED DOOR STOP PAD IAW AMM 53-23-21.
